# SDR DALA13070753160

- Difficulty date: December 19, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 29,388 hours, 15,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY AREA FLOORBEAM, Y1292 AT FRAME 68 UPPER INBD SPLICE HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.   NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM.  REMOVED AND INSTALLED SPLICE.
